# SDR 39LA2014031364

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 28,507 hours, 79,192 cycles
- Engine: Ge CT581402
- Engine time: 27,312 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED.  THE EMERGENCY CHECKLIST WAS ACCOMPLISHED & THE DECISION WAS MADE TO DIVERT TO FOB WHICH WAS APPROXIMATELY 2 MILES AWAY.  THE LANDING AT FOB WAS WITHOUT INCIDENT.
